A new identity for real Levy processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 1, pp. 21-34.
@article{AIHPB_1984__20_1_21_0,
     author = {Rogers, L.C.G.},
     title = {A new identity for real {Levy} processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {21--34},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {1},
     year = {1984},
     mrnumber = {740248},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1984__20_1_21_0/}
}
TY  - JOUR
AU  - Rogers, L.C.G.
TI  - A new identity for real Levy processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1984
DA  - 1984///
SP  - 21
EP  - 34
VL  - 20
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1984__20_1_21_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=740248
LA  - en
ID  - AIHPB_1984__20_1_21_0
ER  - 
%0 Journal Article
%A Rogers, L.C.G.
%T A new identity for real Levy processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1984
%P 21-34
%V 20
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1984__20_1_21_0
Rogers, L.C.G. A new identity for real Levy processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 1, pp. 21-34. http://archive.numdam.org/item/AIHPB_1984__20_1_21_0/

[1] N.H. Bingham, Fluctuation theory in continuous time, Adv. Appl. Probability, t. 7, 1975, p. 705-766. | MR | Zbl

[2] W. Feller, An Introduction to Probability Theory and its Applications, vol. II. Wiley, New York, 1971. | MR | Zbl

[3] B. Fristedt, Sample functions of stochastic processes with stationary independent increments, Adv. Probability, t. 3, 1973, p. 241-396. | MR | Zbl

[4] P. Greenwood, and J.W. Pitman, Fluctuation identities for Levy processes and splitting at the maximum, Adv. Appl. Probability, t. 12, 1980, p. 893-902. | MR | Zbl

[5] K. Ito, Poisson point processes attached to Markov processes. Proc. 6th Berkeley Symp. Math. Statist. Prob., p. 225-240. University of California Press, 1971. | MR | Zbl

[6] P.W. Millar, Exit properties of stochastic processes with stationary independent increments, Trcrns. Amer. Math. Soc., t. 178, 1973, p. 459-479. | MR | Zbl

[7] L.C.G. Rogers, Wiener-Hopf factorisation of diffusions and Levy processes, Proc. London Math. Soc., t. 47, 1983, p. 177-191. | MR | Zbl

[8] B.A. Rogozin, On the distribution of functionals related to boundary problems for processes with independent increments, Th. Prob. Appl., t. 11, 1966, p. 580- 591. | MR | Zbl

[9] M.L. Silverstein, Classification of coharmonic and coinvariant functions for a Levy process, Ann. Probability, t. 8, 1980, p. 539-575. | MR | Zbl